# SDR DALA1166421607

- Difficulty date: December 1, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 51,387 hours, 7,084 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T4102401G
- Condition: Bulged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT T/E WEDGE UPPER SURFACE HAS A BULGE AND IS REPAIRED PER B767-300 SRM 57-43-02 REPAIR 1 FIG 201 AND SRM 51-70-10 REPAIR 4 FIG 201.
